# SDR DALA2016021200997

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 73,895 hours, 56,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING 5000 FT, THE FLOW LIGHT, ILLUMINATED. THE RT PACK HAD SHUTDOWN. ACCOMPLISED QRH PROCEDURE WITH NO POSITIVE RESULT.  RT PACK WOULD NOT RECOVER AND LT PACK WOULD MANAGE THE CABIN ALTITUDE KEPT CLIMBING. RETURNED TO DEPARTURE.  REPLACED RT PACK PRESSURE REGULATOR AND FLOW CONTROL VALVE.  LEAK CHECK OK. INSPECTED LT PACK AND FOUND ORANGE BOOT BLOWN OFF AFT SIDE OF ACM. RE-INSTALLED SAME. ALSO FOUND ORANGE BOOT BLOWN AT LOWER SIDE OF ICE SCREEN. REPLACED BOOT. PERFORMED FUSELAGE LEAK CHECK AND SINGLE PACK CONFIDENCE CHECKS. OPERATION AND LEAK CHECKS, OK IAW AMM 21-00.
